MathSciNet Relay Station
MathSciNet bibliographic data
MR417333 (54 #5389) 22E20
Garland, Howard; Raghunathan, M. S. A Bruhat decomposition for the loop space of a compact group: a new approach to results of Bott. Proc. Nat. Acad. Sci. U.S.A. 72 (1975), no. 12, 4716–4717.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement